Nothing fights fever faster or longer* than Children's Advil. In just one dose, this kids' fever reducer and pain reliever reduces fever and relieves minor aches and pains due to common cold, headache or teething. Formulated for children ages 2 to 11 years, this liquid pain medicine contains ibuprofen, a pain medication that reduces and controls fever. Just one dose of this liquid pain relief medicine lasts up to eight hours. Advil liquid children's ibuprofen is easy to measure and has a pleasant grape flavor that's easier for kids to take. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever.
*Among non-prescription analgesics

Advil Suspension, Fever, 100 mg, Liquid, Grape-Flavored, 4 Fluid ounce

$6.49was $6.99$1.62/fl oz

Sale Information

Sales price valid from 11/27/2022 until 12/27/2022

Description

Nothing fights fever faster or longer* than Children's Advil. In just one dose, this kids' fever reducer and pain reliever reduces fever and relieves minor aches and pains due to common cold, headache or teething. Formulated for children ages 2 to 11 years, this liquid pain medicine contains ibuprofen, a pain medication that reduces and controls fever. Just one dose of this liquid pain relief medicine lasts up to eight hours. Advil liquid children's ibuprofen is easy to measure and has a pleasant grape flavor that's easier for kids to take. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever. *Among non-prescription analgesics

Ingredients

Active Ingredients: *Ibuprofen (NSAID) (100 mg), Fever Reducer/Pain Reliever. Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Product Number: 00305730171304

Sale Information

Sales price valid from 11/27/2022 until 12/27/2022

Description

Nothing fights fever faster or longer* than Children's Advil. In just one dose, this kids' fever reducer and pain reliever reduces fever and relieves minor aches and pains due to common cold, headache or teething. Formulated for children ages 2 to 11 years, this liquid pain medicine contains ibuprofen, a pain medication that reduces and controls fever. Just one dose of this liquid pain relief medicine lasts up to eight hours. Advil liquid children's ibuprofen is easy to measure and has a pleasant grape flavor that's easier for kids to take. The medicine in Children's Advil is the #1 pediatrician-recommended active ingredient in a fever reducer/pain reliever. *Among non-prescription analgesics
Product Number: 00305730171304